# SDR IPXA09657534

- Difficulty date: September 21, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 36,143 hours, 11,473 cycles
- System (JASC): 5711 · Wing Spar
- Part: Angle
- Part number: 114T1305269
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING - L/E LES 160 UPPER AREA FRONT SPAR ANGLE FOUND CRACKED.  CRACK LENGTH 0.75 INCH.  LT WING L/E LES 160 UPPER AREA FRONT SPAR ATTACH ANGLE REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02 REV 45.
